# SDR GTIA202503240005

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N713NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11881
- Aircraft time: 2,413 hours, 989 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AT 800' AGL- LANDING IN FLL. ISOLATED TO PACK 1-FOUND OIL LEAKING FROM ENG 1 NOSE CONE. R/R INLET OIL SEAL PER AMM 72-11-01. OPS TEST GOOD. LEAK TEST GOOD. PERFORMED DECONTAMINATION OF PACK ONE PER AMM 36-10-00. NO ODOR NOTED AT THIS TIME. A/C OK FOR SVC
